# SDR SWAA2022051705146

- Difficulty date: May 6, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT BAR STOW HOOK ON FWD SERVICE DOOR; ESCAPE SLIDE IS LOOSE. / [01] REPLACED FWD GIRT BAR STOW HOOK MOUNTING RIVETS ON FSD PER SRM 51-40-02-0G-0 STEP 4.; B.; (1). AND PER AIPC 25-66-00-14 ITEMS 90 & 95.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE.
